Publication
Title
Fast approximation of algebraic reconstruction methods for tomography
Author
Abstract
Language
English
Source (journal)
IEEE transactions on image processing. - New York, N.Y.
Publication
New York, N.Y. : 2012
ISSN
1057-7149
Volume/pages
21:8(2012), p. 3648-3658
ISI
000306598100025
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.09.2012
Last edited 09.06.2018
To cite this reference